# SDR 2013FA0000372

- Difficulty date: May 9, 2013
- Submitted: June 28, 2013
- Operation: General aviation
- Aircraft: N364GL
- Make and model: Beech 95-B55
- Aircraft serial: TC1983
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302013400500X5
- Condition: Defective
- Location: Nose Tire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE TIRE WENT FLAT ON LANDING.  TUBE HAD PIN HOLE.
